Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had walking pneumonia. Breathlessness, rapid heart rate. Taking reflux medicine. Asthma attacks?

My extremely fit 17 yr old daugher had walking pneumonia and now two months later still cannot run, or skate. climbing stairs causes shortness of breath and rapid heart rate, and Advair and Albuterol inhalers have done little. The ENT started reflux medicine and they are trying to rule out vocal chord dysfunction. Could she just be having asthma attacks and recovering from her illness? we have pulmonary function testing, echochardiogram and Holter monitor tests scheduled. Thoughts?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
thanks for your quiry

these are allergic disorders
and needs to avoid from allergens
especially dust and smoking
pollens and strong perfumes

contine taking mast cell stabilizers, steam inhalaion , treatment for pnemonia

and apply almond oil in the nostrils
hope this will be helpful to you
take care
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor